Hokkaido Mathematical Journal

No.3

B. K. SOHN, S. W. IM,
Characterizations of multipliers in the distribution spaces with restricted growth
Hokkaido Mathematical Journal, 23 (1994) pp.373-381
ENDO Toshiki, OTSUKI Takashi,
Notes on spatial representations of graphs
Hokkaido Mathematical Journal, 23 (1994) pp.383-398
MORIYAMA Yoichi,
Polycyclic groups of diffeomorphisms on the half-line
Hokkaido Mathematical Journal, 23 (1994) pp.399-422
SUGANO Kozo,
On a division ring with discrete valuation
Hokkaido Mathematical Journal, 23 (1994) pp.423-426
IKEDA Hiroshi,
An improvement of the $C\^{1}$ closing lemma for endomorphisms
Hokkaido Mathematical Journal, 23 (1994) pp.427-437
HUANG Min-Jei, TSAI Tzong-Mo,
On the Fourier transform for operators on homogeneous Banach spaces
Hokkaido Mathematical Journal, 23 (1994) pp.439-449
NAITO Hisashi,
Finite time blowing-up for the Yang-Mills gradient flow in higher dimensions
Hokkaido Mathematical Journal, 23 (1994) pp.451-464
KATO Shigeo,
Almost periodic solutions of functional differential equations with infinite delays in a Banach space
Hokkaido Mathematical Journal, 23 (1994) pp.465-474
DOHMEN Claus,
Selfsimilar solutions of the porous medium equation without sign restriction
Hokkaido Mathematical Journal, 23 (1994) pp.475-505
OKABE Yasunori, MANO Hajime, ITOH Yoshiaki,
Random collision model for interacting populations of two species and the fluctuation-dissipation theorem --- the law of large numbers and the central limit theorem
Hokkaido Mathematical Journal, 23 (1994) pp.507-522
SMOCZYK Knut,
The symmetric \textquotedblleft doughnut \textquotedblright evolving by its mean curvature
Hokkaido Mathematical Journal, 23 (1994) pp.523-547
TSUTAYA Kimitoshi,
Lower bounds for the life span of solutions of semilinear wave equations with data of non compact support
Hokkaido Mathematical Journal, 23 (1994) pp.549-